BeautyDir PharmBeautyDir Pharm

게보린정(수출명:돌로린정)

게보린정(수출명:돌로린정)

Pharmacy only
해열진통제

제조사 / Company

삼진제약(주)

데이터 출처

MFDS 공공데이터

효능·효과 / Efficacy

This medicine is used for headache, toothache, pain after tooth extraction, throat pain, ear pain, joint pain, neuralgia, back pain, muscle pain, shoulder pain, contusion pain, fracture pain, sprain pain, menstrual pain, traumatic pain, chills (cold and trembling symptoms), and fever relief.

Helps with:

headachetoothachemenstrual painmuscle painjoint painnerve painfeverchillswound

💊복용법 / Dosage

Adults, take 1 tablet at a time, up to 3 times a day, avoiding fasting. The interval between doses should be at least 4 hours. This drug is usually taken for a short period of time.

한국어 원문 보기

성인은 1회 1정 1일 3회까지 공복시를 피해 복용합니다. 복용간격은 4시간 이상으로 합니다. 이 약은 원칙적으로 단기간 복용합니다.

⚠️주의사항 / Caution

Patients with hypersensitivity to this drug, other antipyretic analgesics (non-steroidal anti-inflammatory drugs), those who have had or experienced an asthma attack when taking cold medicine, glucose-6-phosphate dehydrogenase deficiency, acute intermittent (recurring at intervals) porphyria, granulocytopenia, severe hepatic impairment, severe renal impairment, bleeding predisposition, children under 15 years of age, peptic ulcer, severe blood abnormality, severe Patients with reduced cardiac function, taking barbiturates, tricyclic antidepressants, or alcohol should not take this drug. Before taking this medicine, those who are infected with chickenpox or influenza or are suspected of having it are: Adolescents over 15 years of age, thyroid disease, diabetes, high blood pressure, people with a weak body, high fever, elderly people, pregnant women or women who may be pregnant, lactating women, people with persistent or recurring gastrointestinal problems such as heartburn, stomach discomfort, or stomach pain. Patients with liver disease, kidney disease, peptic ulcer, blood abnormality, bleeding tendency, heart function abnormality, or bronchial asthma should consult a doctor or pharmacist.

한국어 원문 보기

이 약에 과민증 환자, 다른 해열진통제(비스테로이드성 소염제), 감기약 복용시 천식발작 유발 또는 그 경험자, 글루코스-6-인산 탈수소효소결핍증, 급성 간헐성(시간 간격을 두고 되풀이하여) 포르피린증, 과립백혈구감소증, 중증 간장애, 중증 신장애, 출혈 소인, 15세 미만의 소아, 소화성궤양, 심한 혈액 이상, 심한 심장기능저하, 바르비탈계 약물, 삼환계 항우울제, 알코올을 복용한 환자는 이 약을 복용하지 마십시오. 이 약을 복용하기 전에 수두 또는 인플루엔자에 감염되어 있거나 또는 의심되는 15세 이상의 청소년, 갑상샘질환, 당뇨병, 고혈압, 몸이 약한 사람, 고열, 고령자, 임부 또는 임신하고 있을 가능성이 있는 여성, 수유부, 속쓰림, 위부불쾌감, 위통과 같은 위장문제가 지속 혹은 재발되는 사람, 간장애, 신장(콩팥)장애, 소화성궤양, 혈액이상, 출혈경향이 있는 환자, 심장기능이상, 기관지천식 환자는 의사 또는 약사와 상의하십시오.

🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.